Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Population model with immigration in continuous space.

Chernousova, Elena and Hryniv, Ostap and Molchanov, Stanislav (2020) 'Population model with immigration in continuous space.', Mathematical population studies., 27 (4). pp. 199-215.

Abstract

In a population model in continuous space, individuals evolve independently as branching random walks subject to immigration. If the underlying branching mechanism is subcritical, the model has a unique steady state for each value of the immigration intensity. Convergence to the equilibrium is exponentially fast. The resulting dynamics are Lyapunov stable in that their qualitative behavior does not change under suitable perturbations of the main parameters of the model.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(318Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.1080/08898480.2019.1626189
Publisher statement:This is an Accepted Manuscript of an article published by Taylor & Francis in Mathematical Population Studies on 3rd July 2019, available online: http://www.tandfonline.com/10.1080/08898480.2019.1626189
Date accepted:16 April 2019
Date deposited:12 July 2019
Date of first online publication:03 July 2019
Date first made open access:03 January 2021

Save or Share this output

Export:
Export
Look up in GoogleScholar